# SDR SWAA2024091134939

- Difficulty date: September 7, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 33,576 hours, 16,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LIFE RAFT GIRT BAR LATCHES ARE LOOSE.<[01] REMOVED & REINSTALLED L1 DOOR LIFE RAFT GIRT BAR LATCHES PER AMM 25-66-02-000-801 & AMM 25-66-02-400-801.;[02] VERIFIED CORRECTIVE ACTION 1.
